# SDR ASAA2023071644026

- Difficulty date: July 16, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 5,053 hours, 1,491 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING SCHEDULED MAINTENANCE TASK DISPLAY TASK CARD FOUND SMT MEGGASE BLEED FAMV RVDT R. GROUNDED - YES. ON DEFERRAL.
